# SDR MALA040947

- Difficulty date: December 11, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 6113211
- Part serial: 18522
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY P/N 61-1321-1, S/N OFF 18522 REPORTED TO NEED BENCH CHECK.  MAINTENANCE FOUND WHITE ARM SWITCH ON LIGHT DOES NOT LIGHT.  MAINTENANCE REPLACED C4, C5, Q1, Q5 AND SCR1.  UNIT PASSES CMM CHECKS.  A/C RETURNED TO SERVICE 1/21/04.
